# SDR SIMA20121010007

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 23,315 hours, 16,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 6682
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2761 THE CREW REPORTED THE FLASHLIGHT HOLDER/BRACKET AT THE NR 2 FLIGHT ATTENDANT STATION WAS BROKEN.  DEFERRED AFT F/A FLASHLIGHT HOLDER.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
